# SDR GTIA2021052535762

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 45,039 hours, 24,104 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Frms 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING INSPECTION CORROSION ON REINFORCEMENT BTW FR 65-66 STR 38RH-39RH. RAF 2751355-01 CREATED. REF LTPR NRI 5001074977-0010.-REVIEWED LTPR NR# 500174977-0010 AND TC#1003447526-0010 AND REPAIR WAS PERFORMED PER EO 5341-2119 REV.00,REFERENCE TD A/B TD 80916900/010/2021 AND RDAF 80916920/003/2021.REPAIR IS CAT B WITH INSPECTION THRESHOLD OF 82000 FC FROM A/C FIRST FLIGHT.SUBSEQUENT INSP TO DETERMINED.METHOD OF INSP.TBD.
